# SDR UPS96806034

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Not Connected
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, UNABLE TO ENGAGE METAL BAR OF ESCAPE SLIDE IN ITS ARMED POSITION.  REPACKED BOTTOM OF SLIDE DOOR SETS PROPERLY.
